MathSciNet Relay Station
MathSciNet bibliographic data
MR2176395 (2006e:37148) 37M15 (37K05 65L06 65P10)
Hong, Jialin; Liu, Hongyu; Sun, Geng The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006), no. 253, 167–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement